# SDR DALA2022072705156

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 54,656 hours, 37,627 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9536 - THE CREW SAFELY ABORTED THE TAKEOFF ROLL AT 110 KTS DUE TO A BIRD STRIKE. NO UNUSUAL VIBRATIONS, ODORS, OR NOISES. CORRECTIVE ACTION: MAINTENANCE COMPLIED WITH REQUIRED BIRD STRIKE INSPECTION, CLEANED DEBRIS FROM WINDSHIELD AREA, AND RETURNED THE AIRCRAFT TO SERVICE. (LP #9275204)
